Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 3, pp. 493-516
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_3_493_0,
author = {Coudi\`ere, Yves and Vila, Jean-Paul and Villedieu, Philippe},
title = {Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {493--516},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {3},
mrnumber = {1713235},
zbl = {0937.65116},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_3_493_0/}
}
TY - JOUR AU - Coudière, Yves AU - Vila, Jean-Paul AU - Villedieu, Philippe TI - Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 493 EP - 516 VL - 33 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_3_493_0/ LA - en ID - M2AN_1999__33_3_493_0 ER -
%0 Journal Article %A Coudière, Yves %A Vila, Jean-Paul %A Villedieu, Philippe %T Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1999 %P 493-516 %V 33 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_1999__33_3_493_0/ %G en %F M2AN_1999__33_3_493_0
Coudière, Yves; Vila, Jean-Paul; Villedieu, Philippe. Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 3, pp. 493-516. http://geodesic.mathdoc.fr/item/M2AN_1999__33_3_493_0/
